Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Finite substructure lattices of models of Peano arithmetic


Author: James H. Schmerl
Journal: Proc. Amer. Math. Soc. 117 (1993), 833-838
MSC: Primary 03H15; Secondary 03C62, 06B15
DOI: https://doi.org/10.1090/S0002-9939-1993-1112501-8
MathSciNet review: 1112501
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Some new finite lattices (for example, $ {M_4},\;{M_7}$, and the hexagon lattice) are shown to be isomorphic to the lattice of elementary substructures of a model of Peano Arithmetic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03H15, 03C62, 06B15

Retrieve articles in all journals with MSC: 03H15, 03C62, 06B15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1112501-8
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society